Global Journal of Mathematical Analysis

Global Journal of Mathematical Analysis

Title: Global Journal of Mathematical Analysis
ISSN: 2307-9002
Publication Frequency: Two issues per year

Vol 5, No 1 (2017)

Table of Contents


On generalized K-Fibonacci sequence by two-cross-two matrix

Arfat Ahmad Wani, G. P. S. Rathore, Kiran Sisodiya Pages: 1-5
       Published on: 23-12-2016 0 Views   0 Downloads

Estimates on initial coefficients of certain subclasses of bi-univalent functions associated with quasi-subordination

Amol Patil, Uday Naik Pages: 6-10
       Published on: 24-12-2016 0 Views   0 Downloads

Analysis and forecast of Turkey unemployment rate

Hakan YILDIRIM, Hülya BAŞEĞMEZ Pages: 11-15
       Published on: 30-12-2016 0 Views   0 Downloads

The soliton solution of a modified nonlinear schrödinger equation

Jumei Zhang, Li Yin Pages: 16-18
       Published on: 10-01-2017 0 Views   0 Downloads

Global existence and estimates of the solutions to nonlinear integral equations

Alexander G. Ramm Pages: 19-20
       Published on: 14-03-2017 0 Views   0 Downloads

Nonstandard young tableaux of \(Γ_1 \)– non deranged permutation group \(G_p ^{Γ_1 }\)

Isah Abor Garba, Ojonugwa Ejima, Kazeem Olalekan Aremu, Usman Hamisu Pages: 21-23
       Published on: 20-03-2017 0 Views   0 Downloads

A criterion to justify a holomorphic function

Feng Qi, Bai-Ni Guo Pages: 24-26
       Published on: 28-03-2017 0 Views   0 Downloads

Perturbation of zero surfaces

Alexander G. Ramm Pages: 27-28
       Published on: 15-04-2017 0 Views   0 Downloads

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.